Publications de l'Institut Mathématique (Beograd)
Vol. 73(87), pp. 115-120 (2003)
SUBPARACOMPACT INVERSE IMAGES OF 2-SUBPARACOMPACT SPACES
Ge YingDepartment of Mathematics, Suzhou University, Suzhou 215006, P.R. China
Abstract: We prove that subparacompact mappings inversely preserve 2-subparacompactness. As some applications of the above result, we obtain that both perfect mappings and closed Lindelof regular mappings inversely preserve 2-subparacompactness, which answer a question on 2-subparacompactness posed by Qu and Yasui affirmatively. Also we give a counterexample to show that closed Lindelof mappings do not inversely preserve 2-subparacompactness.
Keywords: 2-subparacompactness; subparacompact mapping; closed Lindelof mapping
Classification (MSC2000): 54B05; 54C10; 54D10; 54D20
Full text of the article:
Electronic version published on: 1 Jan 1970. This page was last modified: 14 Apr 2004.
© 1970 Mathematical Institute of the Serbian Academy of Science and Arts